# SDR C8GA20080043

- Difficulty date: August 24, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE EXISTING REPAIR AT BS 1133 BETWEEN STR. 21R - 22R REQUIRES REPLACEMENT. REMOVED EXISTING REPAIR, CUT OUT DAMAGE, FABRICATED FILLER, FABRICATED DOUBLER. INSTALLED REPAIR IAW SRM 53-30-2, 53-30-8. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
